| Model Number |
0276 |
| Medical Device Problem Codes |
Low impedance (2285); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead presenting low impedance measurements and an insulation breach was suspected, so it was capped and surgically abandoned.A new device was implanted.No additional patient effects were reported.